# SDR MALA010366

- Difficulty date: March 26, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOORBOARD FLANGE AT STA 231.0.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40. REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10. FABRICATED REPAIR ANGLE PER PRINCIPLES OF SRM 51-70-20, ALODINED, PRIMED AND TOPCOATED PER SRM 51-20-42/43, INSTALLED REPAIR ANGLE IAW SRM 51-40-21.
